MathSciNet Relay Station
MathSciNet bibliographic data
MR1779589 (2001j:60126) 60H40 (62G20 91B28)
Aase, Knut; Øksendal, Bernt; Privault, Nicolas; Ubøe, Jan White noise generalizations of the Clark-Haussmann-Ocone theorem with application to mathematical finance. Finance Stoch. 4 (2000), no. 4, 465–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement